| Model Number |
BF-UC190F |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the scope was giving an unspecified communication error message during preparation for use and before the patient was in the procedure room.The issue involved an olympus ultrasound bronchofibervideoscope.Additionally, during the device analysis, the olympus service repair technician indicated that a b30 scope communication error message and no image was found.There was no patient injury reported.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the unspecified scope communication error, the b30 scope communication error, and the no image was due to an electrical/electronic component problem identified, which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.